Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking ocella. Dark brownish spotting with heavy clots. Pregnant?

I began taking ocella in february, day one starter. My last period was feb 6th very normal. Missed some pills but always followed directions on making up missed pills. My period was suppose to come first week of march but didnt come this month. instead about two or three days ago i started having dark brown discharge with fatty clots could i be pregnant?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
HI
THANKS FOR YOUR QUERY
YOU HAVE NOT TAKEN PILLS REGULARLY THAT COULD BE THE REASON FOR DISTURBANCE IN YOUR PERIODS OR IT COULD BE PREGNANCY ALSO .YOU MUST RULE OUT YOUR PREGNANCY BY URINE TEST OR BY BLOOD TEST . ALL THE BEST
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor